# SDR KBMA112016

- Difficulty date: November 27, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: MA6819
- Condition: Cracked
- Location: Tail Rotor
- Part time: 4,433 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH LINK CRACKED AT AFT SLEEVE.  REMOVED AND REPLACED WITH OVERHAULED UNIT.
